MathSciNet Relay Station
MathSciNet bibliographic data
MR1315413 (95k:45003) 45E10 (45L05)
Derfel, G.; Dyn, N.; Levin, D. Generalized refinement equations and subdivision processes. J. Approx. Theory 80 (1995), no. 2, 272–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement